# SDR R61A201306160545

- Difficulty date: June 16, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N167HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000173
- Aircraft time: 13,895 hours, 8,933 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2008020957
- Condition: Defective
- Location: Cabin Air
- Part time: 13,858 hours, 8,904 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE, CREW REPORTED THAT THE ACFT LOST PRESSURIZATION AT FL280. DECLARED AN EMERGENCY AND PERFORMED EMERGENCY DECENT PROCEDURE.  LANDED AND TAXIED TO THE GATE WITHOUT INCIDENT. MX FOUND THE PRECOOLER HAD FAILED AND CHANGED THE PRECOOLER AND GASKETS IAW AMM. ACFT OPS CHECKED GOOD.
